# SDR AALA201511309010

- Difficulty date: November 27, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A321-231
- Aircraft serial: 6133
- Aircraft time: 5,157 hours, 2,053 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2761
- Part serial: 852
- Condition: Defective
- Location: Galley
- Part time: 5,157 hours, 2,053 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFT B GALLEY ELEC ODOR, CHILLER CB`S PULLED ODOR STOPPED.  FOUND PAPER TOWEL WAD BLOCKING THE FILTER, REPLACED AFT GALLEY CHILLER & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECKED IAW AMM 25-34-51.
